# SDR SWAA2018080724067

- Difficulty date: July 28, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A541020
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT SUPPORT STRAP BROKEN BETWEEN BS 360 TO BS 380, RBL 1.  REPAIRED STRAP IAW EA.
